Degree product formula in the case of a finite group action

Piotr Bartłomiejczyk , Bartosz Kamedulski , Piotr Nowak-Przygodzki

Abstract

Let V, W be finite dimensional orthogonal representations of a finite group G. The equivariant degree with values in the Burnside ring of G has been studied extensively by many authors. We present a short proof of the degree product formula for local equivariant maps on V and W.
Author Piotr Bartłomiejczyk
Piotr Bartłomiejczyk,,
-
, Bartosz Kamedulski (FMPI)
Bartosz Kamedulski,,
- Faculty of Mathematics, Physics and Informatics
, Piotr Nowak-Przygodzki
Piotr Nowak-Przygodzki,,
-
Journal seriesNew York Journal of Mathematics, ISSN 1076-9803, (N/A 70 pkt)
Issue year2019
Vol25
Pages362-373
Publication size in sheets0.55
Keywords in Englishequivariant degree, Burnside ring, product proper
ASJC Classification2600 General Mathematics
URL http://nyjm.albany.edu/j/2019/25-17p.pdf
Languageen angielski
Score (nominal)70
Score sourcejournalList
ScoreMinisterial score = 70.0, 17-11-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.875; WoS Impact Factor: 2018 = 0.542 (2) - 2018=0.618 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?